Hermite–Hadamard-Type Inequalities for Conformable Integrals
In this study, some inequalities of Hermite–Hadamard type for integrals arising in conformable fractional calculus are presented. In fact, the obtained inequalities are not only valid for those integrals arising in conformable fractional calculus, but for more general integrals as well. Numerous known versions are recovered as special cases. We also illustrate our findings via applications to modified Bessel functions, special means, and midpoint approximations.
M. Bohner et al., "Hermite–Hadamard-Type Inequalities for Conformable Integrals," Hacettepe Journal of Mathematics and Statistics, vol. 51, no. 3, pp. 775 - 786, Jan 2022.
The definitive version is available at https://doi.org/10.15672/hujms.946069
Mathematics and Statistics
Keywords and Phrases
conformable integral; convex function; Hermite–Hadamard inequality
International Standard Serial Number (ISSN)
Article - Journal
© 2023, All rights reserved.
01 Jan 2022